# SDR ZZDA3324797

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LAY-OVER CHECK, THE FLIGHT DECK EMERGENCY LIGHT WAS FOUND INOPERABLE.  AT STA GSO, DEFERRED THE LIGHT PACK MEL 33-17 M-1398 (OK FOR DAYLIGHT OPS ONLY).  AT MCO, REPLACED FLIGHT DECK EMERGENCY LIGHT PACK AND CLEARED THE MEL.  (X)
